Alert archive / North Carolina / Gale Warnings in 2015
Gale Warning 25, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this gale warning at Dec 18, 2015, 7:00 AM EST. It took effect at Dec 18, 2015, 10:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2015, 7:00 AM EST (12:00 UTC)
- In effect from
- Dec 18, 2015, 10:00 PM EST
- Expired
- Dec 19, 2015, 7:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
105 WHUS72 KMHX 181200 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 700 AM EST FRI DEC 18 2015 ...GUSTY WINDS AND ROUGH SEAS ARE EXPECTED OVER THE COASTAL WATERS INTO SATURDAY... A STRONG COLD FRONT WILL MOVE ACROSS THE WATERS THIS MORNING. HIGH PRESSURE WILL BUILD IN TONIGHT INTO THE WEEKEND. GUSTY SOUTHERLY WINDS 15 TO 25 KNOTS AHEAD OF THE FRONT EARLY THIS MORNING WILL SHIFT TO NORTHWEST AND INCREASE TO 20 TO 30 KNOTS LATE TODAY AND TONIGHT. THE GUSTY WINDS WILL PRODUCE ROUGH SEAS OF 6 TO 9 FEET. AMZ152-154-190000- /O.UPG.KMHX.SC.Y.0116.000000T0000Z-151220T0000Z/ /O.NEW.KMHX.GL.W.0025.151219T0300Z-151219T1200Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 700 AM EST FRI DEC 18 2015 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ150-190000- /O.UPG.KMHX.SC.Y.0117.151218T1600Z-151219T2000Z/ /O.NEW.KMHX.GL.W.0025.151219T0300Z-151219T1200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 700 AM EST FRI DEC 18 2015 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ156-158-190000- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T1500Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 700 AM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-135-190000- /O.CON.KMHX.SC.Y.0116.151218T2200Z-151219T2000Z/ ALBEMARLE SOUND-PAMLICO SOUND- 700 AM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 PM EST SATURDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ131-190000- /O.CON.KMHX.SC.Y.0116.151218T2200Z-151219T1500Z/ ALLIGATOR RIVER- 700 AM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EST SATURDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-190000- /O.CON.KMHX.SC.Y.0116.151218T2200Z-151219T1200Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 700 AM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST SATURDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
061 WHUS72 KMHX 182030 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 330 PM EST FRI DEC 18 2015 ...GUSTY WINDS AND ROUGH SEAS ARE EXPECTED OVER THE COASTAL WATERS INTO SATURDAY... COOL HIGH PRESSURE WILL BUILD IN TONIGHT INTO THE WEEKEND. GUSTY NORTHWEST WINDS OF 20 TO 30 KNOTS THIS EVENING WILL INCREASE TO 25 TO 35 KNOTS OVER CENTRAL AND NORTHERN WATERS TONIGHT. THE GUSTY WINDS WILL PRODUCE ROUGH SEAS OF 6 TO 11 FEET. AMZ150-190830- /O.CON.KMHX.GL.W.0025.151219T0300Z-151219T1200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 330 PM EST FRI DEC 18 2015 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ152-154-190830- /O.CON.KMHX.GL.W.0025.151219T0300Z-151219T1200Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 330 PM EST FRI DEC 18 2015 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY... * WINDS...NORTHWEST 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ156-158-190830- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T1500Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 330 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-135-190830- /O.CON.KMHX.SC.Y.0116.151218T2200Z-151219T2000Z/ ALBEMARLE SOUND-PAMLICO SOUND- 330 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY... * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ131-190830- /O.CON.KMHX.SC.Y.0116.151218T2200Z-151219T1500Z/ ALLIGATOR RIVER- 330 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...NORTHWEST 15 TO 25 K * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-190830- /O.CON.KMHX.SC.Y.0116.151218T2200Z-151219T1200Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 330 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS...NORTHWEST 15 TO 25 KT. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
805 WHUS72 KMHX 182313 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 613 PM EST FRI DEC 18 2015 ...GUSTY WINDS AND ROUGH SEAS ARE EXPECTED OVER THE COASTAL WATERS INTO SATURDAY... STRONG HIGH PRESSURE WILL BUILD INTO THE WATERS TONIGHT INTO THE WEEKEND. GUSTY NORTHWEST WINDS OF 20 TO 30 KNOTS THIS EVENING WILL INCREASE TO 25 TO 35 KNOTS OVER CENTRAL AND NORTHERN WATERS TONIGHT. THE GUSTY WINDS WILL PRODUCE ROUGH SEAS OF 6 TO 11 FEET. AMZ150-190900- /O.CON.KMHX.GL.W.0025.151219T0300Z-151219T1200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 613 PM EST FRI DEC 18 2015 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY... * WINDS...NORTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ152-154-190900- /O.CON.KMHX.GL.W.0025.151219T0300Z-151219T1200Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 613 PM EST FRI DEC 18 2015 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST SATURDAY... * WINDS...NORTHWEST 25 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ131-190900- /O.EXT.KMHX.SC.Y.0116.000000T0000Z-151219T2000Z/ ALLIGATOR RIVER- 613 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST SATURDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-190900- /O.EXT.KMHX.SC.Y.0116.000000T0000Z-151219T1800Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 613 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SATURDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-190900- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T1500Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 613 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-135-190900- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T2000Z/ ALBEMARLE SOUND-PAMLICO SOUND- 613 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
389 WHUS72 KMHX 190839 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 339 AM EST SAT DEC 19 2015 ...GUSTY WINDS AND ROUGH SEAS WILL GRADUALLY DIMINISH THROUGH THIS EVENING... STRONG HIGH PRESSURE WILL BUILD IN FROM THE WEST THROUGH TONIGHT. GUSTY NORTHWEST WINDS OF 25 TO 35 EARLY THIS MORNING WILL BECOME WEST 15 TO 25 KNOTS THIS AFTERNOON...AND DROP BELOW 20 KNOTS THIS EVENING. SEAS OF 5 TO 8 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS AFTERNOON. AMZ150-191200- /O.CON.KMHX.GL.W.0025.000000T0000Z-151219T1200Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 339 AM EST SAT DEC 19 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...NORTHWEST 25 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ152-154-191200- /O.CON.KMHX.GL.W.0025.000000T0000Z-151219T1200Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 339 AM EST SAT DEC 19 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...NORTHWEST 25 TO 30 KT WITH FREQUENT GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ156-158-191500- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T1500Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 339 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT EARLY. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-135-192000- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T2000Z/ ALBEMARLE SOUND-PAMLICO SOUND- 339 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT EARLY. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ131-192000- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T2000Z/ ALLIGATOR RIVER- 339 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-191800- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T1800Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 339 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
143 WHUS72 KMHX 191217 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 717 AM EST SAT DEC 19 2015 ...GUSTY WINDS AND ROUGH SEAS WILL GRADUALLY DIMINISH THROUGH THIS EVENING... STRONG HIGH PRESSURE WILL BUILD IN FROM THE WEST THROUGH TONIGHT. GUSTY NORTHWEST WINDS OF 20 TO 30 KNOTS THIS MORNING WILL BECOME WEST 15 TO 25 KNOTS THIS AFTERNOON...THEN DROP BELOW 20 KNOTS THIS EVENING. SEAS OF 5 TO 8 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS AFTERNOON. AMZ150-200030- /O.EXP.KMHX.GL.W.0025.000000T0000Z-151219T1200Z/ /O.EXB.KMHX.SC.Y.0116.000000T0000Z-151220T0300Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 717 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-200030- /O.EXP.KMHX.GL.W.0025.000000T0000Z-151219T1200Z/ /O.EXB.KMHX.SC.Y.0116.000000T0000Z-151220T0300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 717 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-191500- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T1500Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 717 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-135-192000- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T2000Z/ ALBEMARLE SOUND-PAMLICO SOUND- 717 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KT. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ131-192000- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T2000Z/ ALLIGATOR RIVER- 717 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ136-137-191800- /O.CON.KMHX.SC.Y.0116.000000T0000Z-151219T1800Z/ PAMLICO AND PUNGO RIVERS-NEUSE AND BAY RIVERS- 717 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Dec 18, 4:35 AM EST, 2 hours 25 minutes earlier.
Area forecast discussion, Dec 18, 4:35 AM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
435 AM EST FRI DEC 18 2015
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA THIS MORNING. HIGH
PRESSURE WILL BUILD IN FROM THE WEST TONIGHT THROUGH SUNDAY...THEN
EXTEND OVER THE AREA FROM OFFSHORE NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 400 AM FRIDAY...LATEST GDNC INDICATES SLOWER FRONTAL
PASSAGE TODAY...THUS INCREASED POPS INTO EARLY AFTN...AND RAISED
TEMPS ALONG COAST. DEEP MSTR AXIS WITH PW AROUND 2 INCHES AND NEG
TILTED SHRT WV WILL PRODUCE WDSPRD SHOWERS EARLY THIS
MORNING...WITH PCPN DIMINISHING W TO E LATE MORNING INTO AFTN.
INLAND SECTIONS WILL SEE MAX TEMPS IN LOW TO MID 60S EARLY THIS
MORNING...THEN TEMPS DROPPING INTO 50S. COASTAL SECTIONS STILL
67-70 SEE STEADY OR SLIGHTLY RISING TEMPS EARLY THIS
MORNING...THEN FALLING IN AFTN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
AS OF 400 AM FRIDAY...STRONG COLD ADVECTION WILL PRODUCE CLEARING
SKIES EARLY THIS EVENING...AND DROP TEMPS TO LOWER 30S INLAND AND
NEAR 40 COAST.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
AS OF 330 AM FRIDAY...COOL AND DRY TO START THE PERIOD FOLLOWED
BY A WARMING TREND AND SHOWER CHANCES BY MIDWEEK.
SATURDAY THROUGH MONDAY...STRONG COLD AIR ADVECTION DEVELOPS
BEHIND THE COLD FRONT FRIDAY NIGHT INTO SATURDAY WITH BELOW NORMAL
TEMPS THE WEEKEND. STRONGEST WINDS EXPECTED TO OCCUR INTO EARLY
SATURDAY MORNING COINCIDENT WITH THE UPPER TROUGH AXIS MOVING
ACROSS THE REGION. WINDS WILL GUST ABOVE 30 MPH ON THE OBX. LOWS
FRIDAY NIGHT NEAR CLIMO IN THE 30S (40S OBX). HIGHS SATURDAY IN
THE UPPER 40S/LOWER 50S. SATURDAY NIGHT SHOULD BE COLDEST NIGHT OF
THE PERIOD WITH UPPER 20S/LOW 30S (MID/UPR 30S OBX). THE COOL SNAP
WILL BE SHORT LIVED DUE TO PROGRESSIVE TROUGH MOVING QUICKLY EAST
WITH BUILDING HEIGHTS/THICKNESSES SUNDAY AND MONDAY. MAX TEMPS
BACK TO AROUND CLIMO WITH MID/UPPER 50S SUNDAY THEN ABOVE CLIMO
AGAIN BY MONDAY WITH 60S ACROSS THE AREA. MAINTAINED SLIGHT
CHANCE POPS FOR THE EASTERN COASTAL WATERS MONDAY AS SURFACE FLOW
BECOMES SOUTHEASTERLY AND GUIDANCE HINTS AT A WEAK
COASTAL/INVERTED TROUGH.
TUESDAY THROUGH CHRISTMAS EVE...THE BEGINNING OF ANOTHER VERY
WARM PERIOD FOR LATE DECEMBER WITH A DEEP TROUGH DIGGING ACROSS
THE INTERMOUNTAIN WEST AND LARGE UPPER RIDGE AMPLIFYING ACROSS
THE EASTERN HALF OF THE CONUS. 500 MB HEIGHT ANOMALIES PER
CMC/ECM/GFS ENSEMBLE MEAN CONTINUE STRONG SIGNAL FOR WELL ABOVE
NORMAL HEIGHTS AND TEMPS SOME 15 TO 20 DEGREES ABOVE NORMAL. DEEP
MOISTURE FEED FROM THE GULF WILL DEVELOP BY TUESDAY AND WILL BE
THE BEGINNING OF AN UNSETTLED PERIOD ACROSS EASTERN NC WITH PWATS
AGAIN CLIMBING TO NEAR THE CLIMATOLOGICAL MAX FOR LATE DECEMBER...
IN THE 1.5 TO 2.0 INCH RANGE. HIGH TEMPS BUILD INTO THE LOW 70S
TUESDAY WITH MID 70S (LOW 70S COAST) WEDNESDAY AND INTO CHRISTMAS
EVE.
MODELS REMAIN IN GOOD ENOUGH AGREEMENT TO MAINTAIN LIKELY POPS BY
TUESDAY NIGHT...WITH MULTI-MODEL SUITE INDICATING A SERIES SHORT
WAVES MOVING THROUGH THE REGION IN MEAN SW FLOW ALOFT, IN
CONJUNCTION WITH ANOMALOUSLY HIGH PWATS. LIKELY SHOWERS CONTINUE
WEDNESDAY. AFTER WEDNESDAY SOME MODEL DIFFERENCES COME INTO
PLAY, WITH THE GFS SUGGESTING CONTINUED UNSETTLED WX AS CHANNELED
SHORTWAVE ENERGY SHIFTS THROUGH THE REGION WHILE AN UPPER TROUGH
DIGS INTO THE OHIO RIVER VALLEY. THE ECMWF MAINTAINS A SURFACE
TROUGH TO OUR WEST BUT DEVELOPS A STRONGER UPPER SHORTWAVE AND IS
LOCATED FARTHER NORTH THAN THE GFS. REGARDLESS, TEMPS WILL BE
VERY WARM WITH HEIGHTS/850 MB TEMPS ABOVE THE CLIMATOLOGICAL MAX
FOR LATE DECEMBER. MAX TEMPERATURE RECORDS WILL BE IN JEOPARDY FOR
SEVERAL SITES ACROSS EASTERN NC ON CHRISTMAS EVE. CONTINUED A
BLEND OF PREVIOUS FORECAST WITH LATEST WPC/ECMWF/GFS WITH HIGHS
IN THE MID 70S AND MAINTAINED CHANCE SHOWERS CHRISTMAS EVE DUE TO
UNCERTAINTY IN THE LONG RANGE.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH 06Z SATURDAY/...
AS OF 1230 AM FRIDAY...CURRENT PREDOMINANT VFR CONDITIONS
EXPECTED TO DETERIORATE NEXT FEW HOURS WITH MORE WDPSRD SHOWER
ACTIVITY SPREADING ACROSS AREA. MOST AREAS WILL SEE CIGS/VSBYS
LOWER TO MVFR 06Z-08Z...THEN PRIMARILY IFR CIGS/MVFR VSBYS 08Z-
11Z. LATEST GDNC IN AGREEMENT THAT IFR CIGS WILL PERSIST THROUGH
MORNING...BECOMING MVFR EARLY AFTN AND THEN VFR BY
LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 330 AM FRIDAY...HIGH PRESSURE WILL BUILD EAST INTO THE
CAROLINAS THIS WEEKEND WITH HIGH CONFIDENCE IN VFR CONDITIONS
PREVAILING THROUGH SUNDAY AND MOST OF MONDAY. BY MON NIGHT AND
ESPECIALLY TUESDAY, INCREASING MOISTURE/CLOUDS AND SHOWER CHANCES
COME INTO PLAY AS RETURN MOIST SOUTHERLY FLOW DEVELOPS WITH SUB-
VFR CONDITIONS POSSIBLE TUESDAY THROUGH LATE WEEK.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 400 AM FRIDAY...STRONG COLD FRONT CROSSING AREA FOLLOWED BY
STRONG HIGH PRESSURE WILL PRODUCE POOR BOATING CONDITIONS ACROSS
MOST OF WATERS DURING PERIOD. GUSTY S-SW WINDS AND ELEVATED SEAS
WILL PERSIST OVER SRN AND CENTRAL WATERS EARLY THIS MORNING. WINDS
WILL SHIFT TO W-NW MID TO LATE MORNING AS FRONT CROSSES...WITH
SPEEDS INCREASING TO 15 TO 25 KT ALL WATERS INCLUDING PAMLICO AND
NEUSE RIVERS BY LATE AFTN. STRONG COLD ADVECTION WILL CONTINUE
TONIGHT AND OUTER CENTRAL WATERS COULD SEE PERIOD OF GUSTS TO
35-40 KT...AND GALE WARNING WILL BE CONSIDERED WITH LATER
FORECASTS.
ONLY MINOR CHANGES TO PREVIOUS FCST SEAS. HEIGHTS 5-8 FT FOR OUTER
PORTIONS SRN AND CENTRAL WATERS THIS MORNING...THEN OUTER
PORTIIONS NRN WATERS WILL BUILD TO 6-9 FT TONIGHT.
LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 335 AM FRIDAY...STRONG COLD AIR ADVECTION CONTINUES INTO
THE FIRST PART OF SATURDAY WITH WINDS OF 20-30 KT. SMALL CRAFT
ADVISORY CONDITIONS WILL CONTINUE FOR THE WATERS AND WILL BE
NEEDED FOR THE SOUNDS AND POSSIBLY THE RIVERS AS WELL. MAY SEE A
BRIEF PERIOD OF GALE FORCE WINDS EARLY SATURDAY MORNING AS GUSTS
APPROACH 35 KT. HIGH PRESSURE WILL BUILD INTO THE WATERS ON
SATURDAY WITH DIMINISHING WINDS/SEAS. THE HIGH WILL SHIFT OFFSHORE
SUNDAY INTO MONDAY WITH LIGHT SOUTHERLY WINDS DEVELOPING IN RETURN
FLOW. WINDS INCREASE TO 5-15 KT ON TUESDAY AS BERMUDA HIGH
DEVELOPS OFFSHORE AND BROAD TROUGH SITUATED OVER CENTRAL CONUS.
LOCAL NWPS/SWAN AND WAVEWATCH IN GOOD AGREEMENT THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK. UNDERCUT WAVEWATCH GUIDANCE BY
MIDWEEK AS GFS-BASED WAVEWATCH SEAS BUILD TOO HIGH, TOO QUICKLY,
GIVEN SOUTHERLY TO SOUTHWESTERLY FLOW 15-25 KT. SMALL CRAFT
ADVISORY CONDITIONS WILL DEVELOP LATE TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING AND CONTINUE THROUGH AT LEAST CHRISTMAS EVE.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EST
SATURDAY FOR AMZ136-137.
SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 3 PM EST
SATURDAY FOR AMZ130-135.
SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 10 AM EST
SATURDAY FOR AMZ131.
SMALL CRAFT ADVISORY UNTIL 7 PM EST SATURDAY FOR AMZ152-154.
SMALL CRAFT ADVISORY UNTIL 10 AM EST SATURDAY FOR AMZ156-158.
SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 3 PM EST
SATURDAY FOR AMZ150.
&&
SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...DAG
AVIATION...JBM/DAG
MARINE...JBM/DAGHazardous weather outlook, Dec 18, 5:14 AM EST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 514 AM EST FRI DEC 18 2015 NCZ029-044>047-079>081-090>095-098-103-104-191015- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 514 AM EST FRI DEC 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 3:58 AM EST | Small Craft Advisory | MHX | 3 hr |
Nearby
Gale Warnings in North Carolina, 2015Every gale warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.